Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 120192, 16 pages
Research Article

Asymptotic Solutions of Singular Perturbed Problems with an Instable Spectrum of the Limiting Operator

Department of Mathematics, A. Yasawi International Kazakh-Turkish University, Turkestan 161200, Kazakhstan

Received 2 March 2012; Accepted 3 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Burkhan T. Kalimbetov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Burkhan Kalimbetov, Lesbek Tashimov, Nurlan Imanbaev, and Dinmukhambet Sapakov, “Regularized asymptotical solutions of integro-differential systems with spectral singularities,” Advances In Difference Equations, 2013. View at Publisher · View at Google Scholar
  • M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Bakytgul I. Yeskarayeva, Burkhan T. Kalimbetov, and Abdimukhan S. Tolep, “Internal boundary layer for integral-differential equations with zero spectrum of the limit operator and rapidly changing kernel,” Applied Mathematical Sciences, vol. 9, no. 141-144, pp. 7149–7165, 2015. View at Publisher · View at Google Scholar